# SDR EBVR20170726001

- Difficulty date: July 26, 2017
- Submitted: July 26, 2017
- Operation: General aviation
- Aircraft: N210QS
- Make and model: Amd FALCON2000
- Aircraft serial: 211
- Aircraft time: 11,948 hours, 7,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Part number: 33489DG048A
- Condition: Bent
- Location: Pax Door
- Part time: 11,948 hours, 7,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CORNER OF THE MAIN ENTRANCE DOOR WAS DAMAGED DUE TO A SEQUENCING ROLLER OUT OF POSITION.  THE OUT OF POSITION ROLLER ALLOWED THE EXTERIOR DOOR HANDLE TO INITIATE THE CLOSING OPERATION, WHICH ALLOWED THE DOOR HINGE TO MOVE, AND CREATE AN INTERFERENCE BETWEEN THE OUTER DOOR SKIN AND THE FUSELAGE STRUCTURE. INSPECTION OF THE SEQUENCING ROLLER FOUND THE FRICTION WASHER WAS DAMAGED AND CAUSING THE ROLLER ASSEMBLY TO STICK AND BE OUT OF POSITION.  FRICTION WASHER WAS REPLACED.  THIS DOOR OPENS BY GRAVITY ONCE THE DOOR IS UNLOCKED AND RELEASED FROM THE DOOR GUIDES. TECHNICIAN CAN NOT SEE THAT THIS ROLLER IS OUT OF SEQUENCE WHEN OUTSIDE THE AIRCRAFT. ONCE THE OPENING OF THE DOOR HAS BEGUN, THERE IS LITTLE TO DO TO STOP THE DOOR FROM OPENING. IF KNOWN THAT THERE WAS AN ISSUE, PRECAUTION CAN BE TAKEN, BUT WITHOUT ANY ADVANCE WARNINGS THE OPERATOR OPEN THE DOOR AS HE NORMALLY WOULD. DAMAGED OCCURRED BEFORE THERE WAS ANY HINT OF A PROBLEM. MANUFACTURER WAS CONTACTED FOR A REPAIR AND A REPAIR TO THE LOWER AFT SKIN OF THE ENTRANCE DOOR WAS COMPLETED. AIRCRAFT WAS RETURNED TO SERVICE.
